# SDR DALA1312243750

- Difficulty date: April 24, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 39,672 hours, 14,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A600256
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE AT STA 727B RBL 45.5 HAS CRACK INDICATION ON 4 HOLES ACCOMPLISHED ERA 513581-14.
